Question: Can the Pill affect my libido?

Can the Pill affect my libido? Since I started using it I noticed that I have no sex drive. Why does this happen?

Answer

That’s a great question. The Pill can in fact affect your libido. It is probably a good idea, if this is happening, to have your hormones tested as you may need a different dose to the one you are on.

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
RELATED QUESTIONS

Question from MarishaAV

Hi Dr Maricia Duvenage. I am a 25 year old with endometriosis. I am on Visanne have been getting fatter…

From Galennelwe Rosebud Tsikwe-Tsoai

Good day, Dr I have a problem with hyperpigmentation. Can you recommend something to use on my face? Secondly, I…

From Tamzyn Hercules

Hi, I have digestive and heartburn problems any advice, please?

Subscribe to our newsletter